# SDR SWAA2025111233322

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 9,814 hours, 5,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R/H OVERWING EMERGECY LIGHT INOPERATIVE.    REPLACED FUSE ON POWER SUPPLY ASSOCIATED WITH BATTERY M1671 AND PERFORMED GOOD AFT RT OVERWING EMERGECY LIGHT L1358 TEST IAW AMM 33-51-06-960-801.
